# SDR UIEA2019052904345

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,211 hours, 17,184 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE LIGHT AND EICAS L GEN DRIVE STAY ON FOR APPROX 1 MINUTE, THEN GO AWAY. ( PERFORMED ENGINE (LT) IDLE RUN IAW AMM 71-00-00. OPS CHECKED LT GENERATOR PER AMM 24-10-00. OPS CHECK NORMAL. )
